MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; Y-ADAPTOR,FINE,THREAD,PG

Medline Industries, LP MEDLINE; Y-ADAPTOR,FINE,THREAD,PG
Catalog Number 000000000091400021
Medical Device Problem Codes Loose or Intermittent Connection (1371); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the luerlock on the y-adaptor does not close around the wire all of the way and air gets sucked into the system.When the luerlock is closed tight around the wire, then the luerlock seizes up and cannot be re-open or loosened.".
 
Additional Manufacturer Narrative
The customer reported two examples of the y-adaptors not functioning: the luer lock on the y-adaptor does not close around the wire all of the way and air gets sucked into the system, and when the luer lock is closed tight around the wire, the luer lock seizes up and cannot be re-open or loosened.A review of the device history records was performed for the indicated packaging and component lots, samples were received, and visual inspection confirmed that the gland was not closing completely when ra was tightened; visual inspection of others confirmed that the gland was closing and passing leak.The complaint is confirmed for the luer lock on the y-adaptor not closing around the wire all of the way.Possible source of the failure could be damage during production as a result of using the seating tool improperly, improper lubrication of the cap, or failure to perform visual inspection; true root cause of damage could not be confirmed, and current controls have been reviewed and deemed adequate when followed, no further action is necessary at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
Y-ADAPTOR,FINE,THREAD,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50946195
Report Number1417592-2026-54196
Device Sequence Number18516327
Product Code DTL
UDI-Device Identifier20193489069232
UDI-Public20193489069232
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000091400021
Device Lot Number0000064817
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/25/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown